Wednesday, August 17, 2022

Comments by BevisMad

Showing 2 of 2 comments.

  • Thank you for sharing Linda. This was very similar to my own experience. I was only on 200mg twice a day and I had respiratory depression, it slowed my heart rate down, caused anxiety, I was convinced on the last night I took it that I wasn’t going to wake up the next day etc and now ten weeks after the last dose and I’m sensitive to everything, meds, food etc… I can’t take anything that affects neurotransmitters at all not even antihistamines. Your article has reassured me that eventually I will heal and start to feel well again. Thankfully my heart rate is now normal again and my breathing is much improved thou. I remember being aware of every breath and wishing I could stop thinking about it. It’s sad how many people will defend this medication. It also lowered my estrogen and progesterone to post menopausal levels! My doctor says he’s now much more careful with prescribing it and has had a few patients take over a year to recover from taking it.

  • I had these same side effects from only 400mg a day. It’s a dangerous drug and there’s a reason why there’s so many law suits over it. It’s great you are doing well on it but please don’t discount someone else’s experience just because it’s not the same as yours. Maybe one day when you decide to taper off you’ll be glad to have others who understand what you would be going through!